Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 705375, 9 pages
http://dx.doi.org/10.1155/2014/705375
Research Article

A Class of Steffensen-Type Iterative Methods for Nonlinear Systems

1Department of Mathematics, Islamic Azad University, Shahrekord Branch, Shahrekord, Iran
2Department of Mathematics, University of Venda, Private Bag Box X5050, Thohoyandou 0950, South Africa

Received 23 December 2013; Revised 17 February 2014; Accepted 3 March 2014; Published 10 April 2014

Academic Editor: Alicia Cordero

Copyright © 2014 F. Soleymani et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. F. Traub, Iterative Methods for the Solution of Equations, Prentice-Hall Series in Automatic Computation, Prentice-Hall, New York, NY, USA, 1964. View at MathSciNet
  2. E. S. Alaidarous, M. Z. Ullah, F. Ahmad, and A. S. Al-Fhaid, “An efficient higher-order quasilinearization method for solving nonlinear BVPs,” Journal of Applied Mathematics, vol. 2013, Article ID 259371, 11 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  3. Q. Zheng, F. Huang, X. Guo, and X. Feng, “Doubly-accelerated Steffensen's methods with memory and their applications on solving nonlinear ODEs,” Journal of Computational Analysis and Applications, vol. 15, no. 5, pp. 886–891, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. Soleymani and F. Soleimani, “Novel computational derivative-free methods for simple roots,” Fixed Point Theory, vol. 13, no. 1, pp. 247–258, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Soleymani, “On a novel optimal quartically class of methods,” Far East Journal of Mathematical Sciences, vol. 58, no. 2, pp. 199–206, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. W.-X. Wang, Y.-L. Shang, W.-G. Sun, and Y. Zhang, “Finding the roots of system of nonlinear equations by a novel filled function method,” Abstract and Applied Analysis, vol. 2011, Article ID 209083, 9 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. M. T. Darvishi and B.-C. Shin, “High-order Newton-Krylov methods to solve systems of nonlinear equations,” Journal of the Korean Society for Industrial and Applied Mathematics, vol. 15, no. 1, pp. 19–30, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. M. Ortega and W. C. Rheinboldt, Iterative Solution of Nonlinear Equations in Several Variables, Academic Press, New York, NY, USA, 1970. View at MathSciNet
  9. Q. Zheng, P. Zhao, and F. Huang, “A family of fourth-order Steffensen-type methods with the applications on solving nonlinear ODEs,” Applied Mathematics and Computation, vol. 217, no. 21, pp. 8196–8203, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Grau-Sánchez, M. Noguera, and S. Amat, “On the approximation of derivatives using divided difference operators preserving the local convergence order of iterative methods,” Journal of Computational and Applied Mathematics, vol. 237, no. 1, pp. 363–372, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Cordero, J. L. Hueso, E. Martínez, and J. R. Torregrosa, “A modified Newton-Jarratt's composition,” Numerical Algorithms, vol. 55, no. 1, pp. 87–99, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. Z.-Z. Bai and H.-B. An, “A globally convergent Newton-GMRES method for large sparse systems of nonlinear equations,” Applied Numerical Mathematics, vol. 57, no. 3, pp. 235–252, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. C. Eisenstat and H. F. Walker, “Globally convergent inexact Newton methods,” SIAM Journal on Optimization, vol. 4, no. 2, pp. 393–422, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. F. Soleymani and P. S. Stanimirovic, “A higher order iterative method for computing the Drazin inverse,” The Scientific World Journal, vol. 2013, Article ID 708647, 11 pages, 2013. View at Publisher · View at Google Scholar
  15. A. Cordero, F. Soleymani, J. R. Torregrosa, and S. Shateyi, “Basins of attraction for various Steffensen-type methods,” Journal of Applied Mathematics, vol. 2014, Article ID 539707, 17 pages, 2014. View at Publisher · View at Google Scholar
  16. F. Toutounian, J. Saberi-Nadjafi, and S. H. Taheri, “A hybrid of the Newton-GMRES and electromagnetic meta-heuristic methods for solving systems of nonlinear equations,” Journal of Mathematical Modelling and Algorithms, vol. 8, no. 4, pp. 425–443, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. S. Wagon, Mathematica in Action, Springer, New York, NY, USA, 3rd edition, 2010.
  18. M. Trott, The Mathematica Guide-Book for Numerics, Springer, New York, NY, USA, 2006.